# SDR NSVA200200003

- Difficulty date: October 30, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: UE221
- Make and model: Beech 1900D
- Aircraft serial: UE221
- Aircraft time: 17,073 hours, 19,966 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stringer
- Part number: NA
- Part serial: NA
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Discovered during "A", "B" check. Stringer R 10 is cracked at FS 451
